MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-15-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-15-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-15-T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: broken device.
 
Event or Problem Description
Representative reported ¿a tab had ripped off the tissue expander¿.Patient contact was made with the device.Device implanted.Side unknown.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d1, d2, d4, d9, e1, e3, h3, h4, h6.Device evaluation: visual analysis of the returned device identified: red particles on the shell, an opening on anterior, broken on suture tab, and missing suture tab (75-100%).Leak test and microscopic analysis was performed which identified: a striated opening on anterior and striated broken on suture tab.Based on the device analysis the final assessment is: a striated opening on anterior assessed as surgical damage.Striated broken on suture tab assessed as surgical damage.Missing on suture tab assessed as inconclusive.
 
Event or Problem Description
Company representative reported ¿a tab had ripped off the tissue expander¿.Patient contact was made with the device.Device was not implanted.Side unknown.

Brand Name
NATRELLE TE SMOOTH 133S-MV-15-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15148024
Report Number9617229-2022-13455
Device Sequence Number5589239
Product Code LCJ
UDI-Device Identifier10888628043893
UDI-Public10888628043893
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number133S-MV-15-T
Device Catalogue Number133S-MV-15-T
Device Lot Number3569860
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale